Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sore throat with white phelgm, pain in ear. On medication for GERD. Suggestions? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:Good morning
Doctor:xxxxxxxxxx here
Doctor:Please proceed with your query
User:Am having bad sore throat. Its been more than 2 weeks now.. also sometime i feel small pain in my ear.
User:plus phelgm is there which is white in color
Doctor:Did you take any antibiotics?
Doctor:Did you get your throat examined by a doctor?
User:i havnt went
Doctor:It has been there for 2 weeks now, you probably need to take antibiotics like Azithromycin
Doctor:Please get it prescribed and take a complete course of the medicine so that you feel better
Doctor:Also, do throat gargling with Betadine mouth gargle, thrice daily
Doctor:You should be fine soon
User:and the pain in ear?
User:is it some kinda infection
Doctor:That would be gone with the antibiotics
Doctor:Yes, it is
Doctor:Mostly streptococcal sore throat
Doctor:This is very common
User:Currently am recovering from GERD and taking RANTAC 300 mg daily
User:plus i have slight hand and leg pain for which doctor has prescribed me neurica m 75
User:so these two tablets am taking regularly now
Doctor:Continue all these medications
User:Can this throat be a effect from GERD doc?
Doctor:Yes, that is possible too shud i take the antibiotics?
Doctor:You would feel better after taking the antibiotics
User:once per day?
User:and continue till?
Doctor:The exact dosage and duration could be prescribed by your primary care physician
Doctor:Please do consult your doctor
User:OKies..ENT doc?
Doctor:Yes, that is right
Doctor:Get well soon
Doctor:Do you have more queries?
User:no doc
Doctor:Thank you too
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor